MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE¿ CERTAIN¿ IMPLANT 4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE¿ CERTAIN¿ IMPLANT 4 X 11.5MM; DENTAL IMPLANT
Model Number IOSS411
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Multiple mdr reports are filed for this event.See 0001038806 - 2023 -00005.
 
Event or Problem Description
The doctor reports that the dental implant failed due to an allergic reaction.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One osseotite certain implant 4 x 11.5mm (ioss411) and one osseotite tapered certain implant 3.25 x 13mm (int3213) was returned for investigation.Products had signs of use, there was bone debris on both implants.No damage identified or signs of malfunction that would contribute to the event.Measurements match drawing.The device could not be functionally tested for the reported failure (allergic reaction).Pre-existing condition noted on the per was low bone density ¿ type iv.The reported devices have been placed on teeth #unk.Dhr review was completed for the subject lot number (2020010320 and 2019030457).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number (2020010320 and 2019030457) for similar events and no other complaint was identified.(complaint category keyword(s): medical: allergic reaction).Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OSSEOTITE¿ CERTAIN¿ IMPLANT 4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16086189
Report Number0001038806-2023-00004
Device Sequence Number15129932
Product Code DZE
UDI-Device Identifier00844868007098
UDI-Public(01)00844868007098(17)250121(10)2020010320
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/21/2025
Device Model NumberIOSS411
Device Catalogue NumberIOSS411
Device Lot Number2020010320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer04/07/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale